# SDR ASAA2016070717324

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,479 hours, 11,251 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS FAULT CODE 73-31372 ECONOMIC FAULT. ACFT GROUNDED.  R & R FUEL NOZZLES IAW PL-73 COMPARTMENT-07267-2.  OPS & LEAK CHECK GOOD, NO LEAKS NOTED.  ACCOMPLISHED OPS TESTS IAW AMM 71-00-00-800-811-F00 NO FAULTS NOTED.
